# SDR VNAA202202231113

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 26,933 hours, 20,124 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Part number: 521622
- Condition: Missing
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMR DIV-GEAR DISAGREE AGREE WARNING MESSAGE ON TAKEOFF PERFORMED QRH CH 10-3, ALL THREE GEARS INDICATED DOWN AND LOCKED, LANDING GEAR DID NOT MOVE, NO CHANGE ON THE EITHER 3A OR 3B PUMP, VERIFIRED SYSTEM 3 HYDRAULICS AT 3000 PSI, MDC FLAGGING B1 CODE 007697, 007249, 007437, 005968, 007412.  FOUND NLG RH CENTERING PROX-SENSOR TARGET MISSING. NO DAMAGE WAS FOUND AROUND THE AREA. INSTALLED NEW NLG RH CENTERING PROX-SENSOR TARGET IAW CRJ 700 AMM 32-61-05-400-808-A01. OPERATIONAL TEST GOOD AT THIS TIME. ALL 3 GEAR OPERATE AS THEY SHOULD NOW, NO FAULTS AT THIS TIME.
